# SDR AU010126

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 12007993614
- Condition: Separated
- Location: Hydraulic Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RT HYDRAULIC BAY DOOR FAILED AND SEPARATED DURING FLIGHT. DOORHAD BEEN OPENED FOR MAINTENANCE BEFORE FLIGHT AND IT IS SUSPECTED THAT IT WAS NOT PROPERLY CLOSED AND LATCHED.
